# SDR DALA2024032003563

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 95,675 hours, 25,202 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 1L SLIDE LIGHT REMAINS DIMLY ON WHEN DOOR DISARM. CORRECTIVE ACTION: NO FAULTS FOUND. CYCLED, ARMED & DISARMED POSITION. OPS CHK NML. REF B757 AMM 52-11. (5731272)
